Discrepancies of point sequences on the sphere and numerical integration

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationMultivariate Approximation, Recent Trends and Results
Place of PublicationBerlin
PublisherAkademie-Verlag
Pages95-112
Publication statusPublished - 1997

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Grabner, P. (1997). Discrepancies of point sequences on the sphere and numerical integration. In Multivariate Approximation, Recent Trends and Results (pp. 95-112). Berlin: Akademie-Verlag.